Linear quadratic regulator for systems governed by B-evolutions

N. U. Ahmed, S. Kerbal

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we consider the linear, quadratic regulator problem for a class of infinite dimensional systems involving dynamic boundary conditions. Two results are presented one of which contains control cost and the other does not. The first one uses the standard coercivity condition and second uses controllability. The optimal control law is given by the solution of appropriate operator Riccati differential equations.

Original languageEnglish
Pages (from-to)527-537
Number of pages11
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Volume4
Issue number4
Publication statusPublished - Dec 1998

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this